Since childhood I always used to drink boiled water and never had any
waterborne disease. But around 2.5 years back the entire family met with an
accident in U.P and I was forced to drink non boiled bottled water. As a
result I got typhoid and jaundice within some month's time. I was treated
with monocef injections for both the infection and was cured.
Now after almost 2 years after the first typhoid infection I got fever and
widal was tested positive. I was hospitalised and was treated with monocef
2gm injections. The course of 10 injection got over on yesterday.
Unlike last time when I was completely cured after course of antibiotics, I
still feel very weak and is having cough and headache even now. The blood
culture, LFT,and sonography results are normal as on last Saturday.
As a child I was treated for primary complex but is not aware of much
details as I was really young at that time. I think the
tablet name was R-Cin. And I also remember that doctors used to give me
septran so often (I used to fall sick so frequently..say 3 times a month
I was treated with Augmentin (amoxicillin/clavulanate potassium) couple of
times in the last 3 years.(as I often don’t get cured by mild antibiotics).I
have been given many antibiotics since childhood and have developed
resistance to ones like ciproflaxin gradually. Last year when I got sinus
infection I didn’t respond to medicines for long and finally responded to
I have undergone laproscopic Cholecystectomy due to multiple stones. Though
I dont remember the names strong antibiotics where used then also.
I am worried right now as I am still feel sick after the completion of
monocef injections. I wonder whether I have developed a resistance for the
same. I am not sure whether it is common to get headaches and cough even
after completion of medicines. Please let me know your comments on the
1. Am I getting resistant to antibiotics due to the increased use of the
same by doctors?
2. If so, Is there a way to get rid of the resistance.
3. My immunity seems to be very low. Since childhood I get infected very
soon. Even if someone in close contact (Dad, Mom or colleagues in office)
gets fever I gets infected. What can I do to increase immunity. (I am so
allergic to citric fruits. I get throat infection if I take them.)
4. How can I be completed cured from typhoid? How can I make sure that I
don’t come back again.
5. I do not take oily/spicy food and is a pure vegetarian. What can I add
to food habits so that I can be more healthy?
My baby is nearly 7 1/2 months old. He has had runny bowel movements for 2 weeks. I've been to the doctors twice. They've checked his temperature, stomach, ears, glands and chest and it's all normal. It was said that it's either a tummy bug or related to teething. I'm getting anxious about it now as it's been 2 weeks. Is it normal for a tummy buy to last that long? He's going every 3-4 hours, but it does vary abit. Sometimes it's more like paste, other times very watery and the colour varies from brown, yellow and XXXXXXX Please can you give me some advice?
Thanks for the query.
The most common cause of diarrhea in infants are infections which can be either bacterial or viral in nature, milk intolerance and an allergy to some of the food items. Since it has been two weeks it requires a careful evaluation to look out for the cause of loose...
I am 29 years old, 153 lbs and I have no history of bowel problems. I started on Paxil about a month ago, and developed diarrhea in the mornings, but not any other times. Then, 2 weeks ago, I got diarrhea constantly, with a persistent off and on low-grade fever that hovers between 99 degrees and 100.2 degrees. It comes and goes. I got tested for parasites and other things from a stool sample. I also had a blood test done and everything was negative, meaning no clear cut answer was found. I'm wondering if I might have Crohn's disease/IBS/Celiac disease/Colitis? Or could it just be the side-effect from the Paxil? One of the side-effects says it can cause diarrhea, but I wouldn't think that I would have a fever with it though if it was just a side-effect? My doctor told me I need a colonoscopy, so I'm getting one of those soon. I'm taking Potassium and Imodium to control symptoms and keep me stronger. Any thoughts? I don't have blood in my stools. And they are loose mostly, not completely watery... although they were watery at first.
Thanks for posting your query. From the symptoms that you have mentioned a few possibilities are coming to my mind which need to be ruled out. These include:
1) The possibility of irritable bowel syndrome is important to be ruled out. It is characterized by mild to severe abdominal pain,...